I'm having a tiny amount of bright red vaginal bleeding when I have a bowel movement. It started about
two weeks ago. I have been alright except for one really crap crampy D day, and I do not feel pain during the movements.
I started Cymbalta and Yaz (bcp) a few weeks ago. I know the bcp can cause spotting but I've been on one before and never noticed it before. Also, would the spotting be just during my bowel movements? Maybe it's not the movements but peeing? I'm confused. Should I call my GI or internist, maybe gyno? is it not a big deal...?
I did a sort of 'check' to see what's going on. I am all good on the outside and I don't detect any new changes in reaching distance 'inside' my V (like holes). Could it be further up out of reach?
I'm confused by this new symptom. Any and all comments and advice are welcome, please!
Also I had a sleep study and ultrasound two weeks ago and I haven't had a chance to call them back (they haven't called me). I assume they're normal. But I can't find the time to ring them when I work all day with only a half hour break. Just a random whine...
Crohn's (dx 2006), severe migraines, Seborrheic Derm., Hemolytic Uremic Syndrome (1994), ulcers/GERD and possibly Fibromyalgia? Medications: Nexium, Pentasa, Cymbalta, Xysal, Yaz, Percocet or Vicodin as needed, Flintstone Vitamins (my favorite part!), vitamin D once weekly.
Post Edited (meowese) : 10/9/2008 11:47:07 PM (GMT-6)